# SDR ASAA2014051607826

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 30,312 hours, 8,917 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 10045
- Condition: Failed
- Location: Cockpit Temp
- Part time: 22,622 hours, 6,656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, DURING RECALL THE AIR CONDITION LIGHT ILLUMINATED ASSOCIATED WITH ZONE TEMP LIGHT CONTROL CABIN.  PERFORMED QRH.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED.  R & R CONTROL CABIN TRIM AIR MODULATING VALVE ASSY, OPS BITES GOOD IAW MM 21-61-21.
